Loading...

Skip Navigation LinksHome > Support Groups > Discussion Messages
Heart, Blood and Circulatory System :
Hypertension / High Blood Pressure

Hypertension also referred to as high blood pressure, HTN or HPN, is a medical condition in which the blood pressure is chronically elevated.

 

Join this Group


 











Loading...

Discussions
Add a topic Recent discussions
Start watching this topic
Blood Pressure

If you vomit after taking your medication, should you take it again? I didn't, and it was extremely high when a nurse at work checked it later- 210/120. Any ideas?

Posted on : Saturday, May 12, 2012 1:36 PM
Add reply       No of replies : 1

Report Abuse

You can help us in removing abusive content or spam.
Your Name
Your Email ID
Subject
Message
(Maximum 3000 Characters)
  
 
If you vomit after taking your medication, you should take it again as soon as possible. Its better to control vomiting first. after vomiting is under control , u can take medication after half an hour.

N. Bagga

Replied on Thursday, June 14, 2012 4:02 AM
 


Member Sign In

Remember me
Forgot Password?
Sign up now


Medwonders has 219789 Members and 444 Groups.
Last Updated - Nov 23, 2017 - Designed & Content Managed by Medindia4u.com Pvt. Ltd.
Copyright © 2017 Medindia4u.com Pvt. Ltd. All rights reserved.